# SDR DALA2017011200328

- Difficulty date: January 10, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 38,987 hours, 20,183 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT DURING TAXI IN,  FOUND FIRST OFFICER`S OTBD DISPLAY UNIT FAILED, REPLACED THE UNIT.
